# SDR DALA2018032001814

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 50,679 hours, 34,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  SPLICED IN A NEW SECTION OF SEAT TRACK IAW SRM 53-20-52-2R, PRO 5.
